# SDR JJBA202009176003

- Difficulty date: September 16, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 33,523 hours, 22,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD LEADING EDGE III IS CRACKED AT BOTH OUTER VORTILLONS.  R & R LEADING EDGE III RT.  OPS CHECK SAT.
